A remark on stochastic oscillatory integrals with respect to a pinned wiener measure

Hiroshi Sugita, Setsuo Taniguchi

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)151-162
Number of pages12
JournalKyushu Journal of Mathematics
Volume53
Issue number1
DOIs
Publication statusPublished - Jan 1 1999

Fingerprint

Wiener Measure
Oscillatory Integrals
Stochastic Integral

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

A remark on stochastic oscillatory integrals with respect to a pinned wiener measure. / Sugita, Hiroshi; Taniguchi, Setsuo.

In: Kyushu Journal of Mathematics, Vol. 53, No. 1, 01.01.1999, p. 151-162.

Research output: Contribution to journalArticle

@article{c1ce8d582a7d435cb905f9fb576f9f05,
title = "A remark on stochastic oscillatory integrals with respect to a pinned wiener measure",
author = "Hiroshi Sugita and Setsuo Taniguchi",
year = "1999",
month = "1",
day = "1",
doi = "10.2206/kyushujm.53.151",
language = "English",
volume = "53",
pages = "151--162",
journal = "Kyushu Journal of Mathematics",
issn = "1340-6116",
publisher = "Kyushu University, Faculty of Science",
number = "1",

}

TY - JOUR

T1 - A remark on stochastic oscillatory integrals with respect to a pinned wiener measure

AU - Sugita, Hiroshi

AU - Taniguchi, Setsuo

PY - 1999/1/1

Y1 - 1999/1/1

UR - http://www.scopus.com/inward/record.url?scp=84967485401&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84967485401&partnerID=8YFLogxK

U2 - 10.2206/kyushujm.53.151

DO - 10.2206/kyushujm.53.151

M3 - Article

AN - SCOPUS:84967485401

VL - 53

SP - 151

EP - 162

JO - Kyushu Journal of Mathematics

JF - Kyushu Journal of Mathematics

SN - 1340-6116

IS - 1

ER -